Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On separable Banach spaces, universal for all separable reflexive spaces


Author: J. Bourgain
Journal: Proc. Amer. Math. Soc. 79 (1980), 241-246
MSC: Primary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1980-0565347-4
MathSciNet review: 565347
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a separable Banach space which is universal for all separable reflexive spaces is also universal for all separable spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565347-4
Keywords: Universal Banach space, reflexive Banach space, trees in Banach spaces
Article copyright: © Copyright 1980 American Mathematical Society